U.S. doctors online nowAsk doctors free
IL
A 24-year-old member asked:

i experience a lot of stress, anxiety and panic. i've been checked out (blood, thyroid, x ray, ekg, urine) for palpitations and the doctor says it's anxiety. what should i do?

4 doctor answers10 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Anxiety: If there is no physical cause then this is psychological. Make sure you are not using recreational drugs or alcohol as these can cause your symptoms. Call your doctor for a referral to psychiatrist that can determine the cause of your problem and treat you properly. No matter what be sure you are living a healthy lifestyle.
Dr. Lee Lawrence
Specializes in Emergency Medicine
Anxiety is likely it: It is important to determine what these episodes are related to and how long they last. You should check your pulse during the episode to see if it is heart related. Use calming techniques such as controlled breathing. Eliminate caffeine, smoking and any other cardiac stimulants. Your primary md may try medication such as Ativan or xanax (alprazolam). Psychiatric consultation may also be helpful.
Dr. Vered Lewy-Weiss
A Verified Doctoranswered
A US doctor answeredLearn more
Could be: Anxiety symptoms can overlap with other medical ailments. If your doctor thinks you may be suffering from anxiety and panic attacks, please discuss with your doctor the next step in terms of diagnosis and treatment.
Dr. Calvin Weisberger
Cardiology 51 years experience
Palpitation treat: Treatments include not using caffeine, alcohol , street drugs, smoking and other stimulant substances. Try to learn meditation and other calming techniques, cut out herbal substances, cough and cold medicines, nutritional supplements, see your doctor to be sure no direct heart problem and for treatment if the basics above don't help, your anxiety may be overdriving everything may see psych help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 35-year-old member asked:

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Not a specific group of symptoms for insufficiency.
A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
A 44-year-old member asked:

Is developing inflamed joints, muscle weakness, and a skin rash after having a chemical stress test normal?

1 doctor answer1 doctor weighed in
Dr. Bhavin Patel
Allergy and Immunology 25 years experience
No: This usually does not happen. There may have been an underlying issue that presented itself with the symptoms after the stress test. Seek the help of board-certified allergists to further evaluate this problem.
A 34-year-old member asked:

Do many people experience dry ears (crusty outer infection) and eczema like lesions on arms and legs from accutane?

2 doctor answers2 doctors weighed in
Dr. Malaika Witter Hewitt
ENT and Head and Neck Surgery 23 years experience
No: Eczematous otitis externa is very common, particularly among people who experience some type of dermatitis in the scalp. Autoimmune skin diseases are also more commonly associated with eczematous otitis externa. Accutane is not known to be an associated cause.
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.

Related questions

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.